# SDR SWAA2022022800078

- Difficulty date: December 9, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 49,074 hours, 28,946 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE; CURVED BULB SEAL RETAINER; LOCATED AFT AND ABOVE THE #2 PYLON ;IS CRACKED. MARKED / REMOVED AND REPLACED BULB SEAL RETAINER PER SRM 51-40-02.
